You are not currently logged in.
Access JSTOR through your library or other institution:
Convergence Conditions for Ascent Methods
Vol. 11, No. 2 (Apr., 1969), pp. 226-235
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2028111
Page Count: 10
Preview not available
Liberal conditions on the steps of a "descent" method for finding extrema of a function are given; most known results are special cases.
SIAM Review © 1969 Society for Industrial and Applied Mathematics